Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Yan, Fu-Wen

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:24
Full texts:3

https://www.mathnet.ru/eng/person199318
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2018
1. D.-F. Su, Y. Kang, F.-W. Yan, D.-D. Zheng, X.-Ch. Wang, M.-Ya. Wei, “Crack propagation law affected by natural fracture and water jet slot under blast loading”, Fizika Goreniya i Vzryva, 54:6 (2018),  131–140  mathnet  elib; Combustion, Explosion and Shock Waves, 54:6 (2018), 747–756 5

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024